# SDR UPS01835756

- Difficulty date: April 3, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLC C1 DOOR TORQUE BOX AREA STA 280 L33R UPPER FLANGE HAS CORROSION.  REMOVED CORROSION, REMOVED WEB ZEE FITTING FABED DOUBLER & MODIFIED ZEE FITTI NG IAW REO G07967 INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D
